My granddaughter, a normal, healthy 13 year old received her first gardasil shot 3/25/10 at her pediatricians office. Within minutes she began what ended up being a series of seizures, followed by passing out and at one point before the ambulance took to the nearest ER she stopped breathing and was resuscitated. My daughter described the event as watching her daughter dying in her arms and there was nothing anyone could do. Her pediatrician and the hospital have reposted this event to the CDC as the very worse reaction to this vaccine they have ever seen. According to all the information previously released the severe symptoms were being reported as a result of girls who had pre-existing conditions. My granddaughter HAD NO PRE-EXISTING MEDICAL CONDITION NOR WAS SHE ON ANY KIND OF MEDICATION FOR ANYTHING WHEN THIS HAPPENED.
There are 300 more stories just like this one on the Medications.com site
Author: Leslie Carol Botha
Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.